# SDR MASA200600650

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 7,622 hours, 5,733 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Indication
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6119 PHX - INBOARD SPOILER AND INBOARD SPOILERON CAUTION MESSAGES.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.
